# SDR EIAA2011009

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT LEFT EMERGENCY LIGHT INOP.  PLACED ON DMI 257 PER MEL 33-13 AFTER ONE FLIGHT OP'S CHECK NORMAL PER AMM 33-51-00 DMI CLEARED.  NOTE:  OP'S CHECK NORMAL AFTER RECHARGING BATTERY.
